# SDR SWAA2025111223688

- Difficulty date: October 11, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 57,715 hours, 34,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED BS 540 LBL 6 AT AIR CONDITIONING BAY.   REPLACED BRACKET LOCATED BS 540 LBL 6 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 AND SRM 51-40-02-0G-0.
